... I felt dizzy and vomited (which is very unusual for me). Should I start back taking the dosed 2/day or should I start all over?
I think you need to start over and don't step the dose up until you have no dizziness or nausea or vomiting. Check in with your Dr. regarding this. If you never shake these side effects, it's time to look for another drug, of which there are many to choose from.
Here are some common gastrointestinal (GI) side effects:
GI side effects have frequently included nausea (7.2% to 40%), flatulence (6% to 9%), constipation (5% to 8.5%), upper abdominal pain (2% to 7.7%), dry mouth (4% to 6%), abdominal pain (5%), vomiting (1% to 5%). Diarrhea has been reported.
The most common side effect associated with Chantix/varenicline in clinical trials was nausea. Nausea was typically transient and described as mild or moderate in intensity; however, some patients experienced persistent nausea throughout treatment.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 3 answers
Posted 3 Nov 2012 • 2 answers
Posted 23 Dec 2012 • 1 answer
Posted 3 Jul 2015 • 1 answer
Posted 2 days 9 hours ago • 1 answer